# SDR 2005FA0001273

- Difficulty date: October 15, 2004
- Submitted: September 7, 2005
- Operation: General aviation
- Make and model: Cndair CL6013A
- Aircraft serial: 5175
- System (JASC): 2797 · Flight Control System Wiring
- Part: Wire
- Condition: Shorted
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE TROUBLESHOOTING INTERMITTENT UPPER BEACON CIRCUIT BREAKER FAULT, DISCOVERED LT ELEVATOR CONTROL CABLE HAD TORN THROUGH WIRING CONDUIT IN VERTICAL STABILIZER.  THE CABLE WORE THROUGH THE CONDUIT AND SHORTED OUT THE WIRING FOR THE UPPER BEACON.  REPAIRED WIRING CONDUIT, REPLACED WIRING AND REPLACED CONTROL CABLE IAW MFG INSTRUCTIONS.  REPAIR OF CONDUIT ALLOWED SUFFICIENT CLEARANCE BETWEEN CABLE AND CONDUIT.  UNCLEAR IF CONDUIT WAS INSTALLED AT FACTORY OR AT TIME OF COMPLETION.  SUGGEST INSPECTION OF THIS AREA ON OTHER SIMILAR AIRCRAFT.  DEFECT DIFFICULT TO NOTICE DUE TO ACCESSIBILITY OF AREA IN TAIL.  (K)
